Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 27, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 14, 2014, 9:12 AM CDT for Medina County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2014, 9:12 AM CDT (14:12 UTC)
- Expired
- Apr 14, 2014, 10:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 109 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 2.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1899 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
195 WUUS54 KEWX 141412 SVREWX TXC325-141500- /O.NEW.KEWX.SV.W.0027.140414T1412Z-140414T1500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 912 AM CDT MON APR 14 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MEDINA COUNTY... * UNTIL 1000 AM CDT. * AT 907 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR D'HANIS... OR NEAR HONDO...AND MOVING NORTHEAST AT 20 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE D'HANIS...HONDO... U.S. HIGHWAY 90...DUNLAY...BADER...NOONAN AND PEARSON. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2955 9900 2925 9882 2920 9931 2937 9934 TIME...MOT...LOC 1411Z 246DEG 18KT 2933 9920 $$
1 follow-up statement
133 WWUS54 KEWX 141435 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 935 AM CDT MON APR 14 2014 TXC325-141500- /O.CON.KEWX.SV.W.0027.000000T0000Z-140414T1500Z/ MEDINA TX- 935 AM CDT MON APR 14 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR EASTERN MEDINA COUNTY... AT 928 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HONDO... MOVING NORTHEAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW FOUNTAIN...QUIHI...DUNLAY...BADER...NOONAN AND PEARSON PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2922 9917 2942 9925 2955 9900 2925 9882 TIME...MOT...LOC 1434Z 246DEG 18KT 2938 9908 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:02 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Apr 14, 6:02 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 AM CDT MON APR 14 2014
.AVIATION...
A STRONG COLD FRONT WILL MOVE THROUGH THE TAF SITES BETWEEN
11-13Z...WITH KAUS BEING THE FIRST. SHRA/TSRA IS OCCURRING ALONG
AND JUST BEHIND THE FRONT AND WILL AFFECT THE I-35 CORRIDOR SITES
FOR IN THE 11-14Z TIME FRAME. MVFR CIGS OCCURRING AT ALL SITES
EXCEPT KDRT. CIGS MAY BRIEFLY DROP TO IFR WITH FROPA AND SHRA...
AND THEN RETURN TO MVFR TIL 18Z WHEN CIGS WILL LIFT TO VFR LEVELS.
WINDS WILL SHIFT TO THE NORTH AND INCREASE TO 20 TO 30 KTS BEHIND
THE FRONT. NORTH WINDS WILL DIMINISH BACK 6-10 KTS OVERNIGHT WITH
VFR CONDITIONS AND SKC INTO TUESDAY MORNING.
&&
.PREV DISCUSSION... /ISSUED 411 AM CDT MON APR 14 2014/
SHORT TERM (TODAY THROUGH TUESDAY)...
A STRONG COLD FRONT ALONG A WACO TO LAMPASAS TO OZONA TO FORT
STOCKTON LINE WILL SURGE SOUTH INTO THE NORTHERN HILL COUNTRY IN
THE NEXT HALF HOUR AND ACROSS REMAINDER OF SOUTH CENTRAL TEXAS BY
MID MORNING. A BAND OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY
THE FRONT. SOME ELEVATED SHOWERS CAN BE EXPECTED BEHIND THE FRONT
AHEAD OF AN UPPER LEVEL TROUGH MOVING OUT OF THE CENTRAL ROCKIES
AND ACROSS THE PLAINS. THE UPPER LEVEL TROUGH EXITS TO THE EAST
BY EVENING WITH SHOWERS ENDING. A TIGHT SURFACE PRESSURE GRADIENT
WILL MAKE FOR NORTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40
MPH. SKIES WILL CLEAR THIS EVENING AND WINDS WILL DECREASE AS
WINDS DECOUPLE AND A CANADIAN SURFACE HIGH SETTLES OVER SOUTH
CENTRAL TEXAS LEADING TO A VERY UNSEASONABLY COLD NIGHT ACROSS
SOUTH CENTRAL TEXAS. SOME SPOTS IN THE HILL COUNTRY WILL SEE LOWS
AROUND OR A DEGREE OR TWO BELOW FREEZING TUESDAY MORNING. SKIES
WILL BE GOOD FOR VIEWING THE LUNAR ECLIPSE DURING THE EARLY
OVERNIGHT HOURS. WITH THE SURFACE HIGH OVER OUR AREA ON TUESDAY...
TEMPERATURES WILL REMAIN WELL BELOW AVERAGE.
LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
ANOTHER VERY UNSEASONABLY COLD NIGHT IS EXPECTED TUESDAY NIGHT DUE
TO GOOD RADIATIONAL COOLING. HOWEVER...THE SURFACE HIGH WILL SHIFT
EAST ALLOWING A SOUTHERLY FLOW TO DEVELOP. SOME SPOTS MAY STILL
BRIEFLY TOUCH FREEZING WEDNESDAY MORNING. A WARMING AND MOISTENING
TREND BEGINS WEDNESDAY AND CONTINUES INTO THIS WEEKEND. AN UPPER
LEVEL TROUGH MOVING ACROSS THE CENTRAL PLAINS MAY FORCE A WEAK
COLD FRONT INTO OUR AREA ON FRIDAY THAT WILL BRIEFLY STALL THE
WARMING TREND. WEAK ISENTROPIC LIFT MAY GENERATE ISOLATED SHOWERS
IN THE EAST THURSDAY THROUGH FRIDAY. WEAK UPPER LEVEL DISTURBANCES
MAY GENERATE ISOLATED SHOWERS NEXT WEEKEND. HOWEVER...THE ECMWF IS
DRIER.
FIRE WEATHER...
SOME RAIN AND COOLER TEMPERATURES CAUSING HIGHER HUMIDITIES MAY
KEEP FIRE WEATHER ISSUES MINIMAL TODAY. HOWEVER...THE STRONG WINDS
MAY CAUSE SOME PROBLEMS. ELEVATED FIRE WEATHER CONDITIONS ARE
EXPECTED TUESDAY AS HUMIDITIES FALL INTO THE TEENS MOST AREAS
WHILE WINDS FALL TO LESS THAN 10 MPH. ELEVATED TO NEAR CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED OVER FAR WESTERN AREAS AS
SOUTHERLY WINDS INCREASE TO 15 TO 25 MPH PRIOR TO SIGNIFICANT
MOISTURE RETURN.
CLIMATE...
HERE ARE THE RECORD LOWS FOR 15TH AND 16TH. FORECAST LOWS WILL
APPROACH THEM. AUSTIN BERGSTROM WILL LIKELY BREAK THEIR RECORD
FOR THE 16TH.
15TH 16TH
AUSTIN BERGSTROM...34 IN 2008...37 IN 2007
AUSTIN CAMP MABRY..37 IN 1928...36 IN 1926
DEL RIO............37 IN 1928...41 IN 1945
SAN ANTONIO INT'L..38 IN 1983...35 IN 1961
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 58 39 66 42 72 / 50 0 0 0 -
AUSTIN BERGSTROM INTL AIRPORT 59 35 66 32 72 / 50 0 0 0 -
NEW BRAUNFELS MUNI AIRPORT 64 36 67 38 73 / 50 0 0 0 -
BURNET MUNI AIRPORT 57 34 62 39 70 / 20 0 0 0 -
DEL RIO INTL AIRPORT 69 40 72 44 77 / - 0 0 0 -
GEORGETOWN MUNI AIRPORT 58 36 64 40 70 / 40 0 0 0 -
HONDO MUNI AIRPORT 72 37 70 38 74 / 30 0 0 0 -
SAN MARCOS MUNI AIRPORT 62 36 67 38 72 / 50 0 0 0 -
LA GRANGE - FAYETTE REGIONAL 69 37 64 38 71 / 60 0 0 0 -
SAN ANTONIO INTL AIRPORT 68 40 67 41 73 / 50 0 0 0 -
STINSON MUNI AIRPORT 70 41 69 40 73 / 50 0 0 0 -
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.
&&
MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...04Hazardous weather outlook, Apr 14, 5:10 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 510 AM CDT MON APR 14 2014 TXZ171>173-183>194-202>209-217>225-228-151015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 510 AM CDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AS IT MOVES SOUTH. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. WINDS WILL SHIFT AROUND TO THE NORTH BEHIND THE FRONT WITH STRONG WIND SPEEDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH POSSIBLE. A WIND ADVISORY WILL BE IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS TODAY THROUGH 7 PM. DRY AND WINDY CONDITIONS BEHIND THE FRONT WILL RESULT IN ELEVATED FIRE CONDITIONS FOR AREAS WEST OF U.S. HIGHWAY 83 THIS AFTERNOON. FOR TONIGHT...A COLDER AIR MASS WILL MOVE INTO THE AREA BEHIND THE FRONT WITH WELL BELOW NORMAL TEMPERATURES EXPECTED TONIGHT. PORTIONS OF THE HILL COUNTRY AND NORTHERN INTERSTATE 35 CORRIDOR MAY SEE OVERNIGHT TEMPERATURES DROP TO NEAR FREEZING .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ELEVATED FIRE CONDITIONS ARE EXPECTED TUESDAY AFTERNOON FOR AREAS ALONG AND WEST OF HIGHWAY 281 DUE TO LOW HUMIDITIES. BELOW NORMAL OVERNIGHT TEMPERATURES WILL OCCUR AGAIN TUESDAY NIGHT WITH PORTIONS OF THE HILL COUNTRY NEARING THE FREEZING MARK. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE WEDNESDAY AFTERNOON AND EVENING WEST OF HIGHWAY 83 DUE TO LOW HUMIDITIES AND INCREASING SOUTH WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 14, 8:47 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM HAIL LAGO VISTA 30.45N 98.00W
04/14/2014 M0.70 INCH TRAVIS TX BROADCAST MEDIA
&&
EVENT NUMBER EWX1400304
CVPLocal storm report, Apr 14, 8:54 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM HAIL UVALDE 29.22N 99.78W
04/14/2014 M0.25 INCH UVALDE TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400305
CVPSpecial weather statement, Apr 14, 8:57 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 AM CDT MON APR 14 2014
TXZ173-192-141445-
TRAVIS-WILLIAMSON-
857 AM CDT MON APR 14 2014
...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON AND NORTHEASTERN
TRAVIS COUNTIES UNTIL 945 AM CDT...
AT 852 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR ROUND ROCK...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ROUND ROCK...
PFLUGERVILLE...
GEORGETOWN...
HUTTO...
WEIR...
JONAH...
INTERSTATE 35...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3077 9752 3050 9731 3041 9774 3043 9787
3054 9791
TIME...MOT...LOC 1356Z 248DEG 27KT 3053 9767Local storm report, Apr 14, 9:01 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL ROUND ROCK 30.52N 97.67W
04/14/2014 M0.25 INCH WILLIAMSON TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1400306
CVPLocal storm report, Apr 14, 9:04 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
904 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM HAIL HUTTO 30.55N 97.54W
04/14/2014 M0.70 INCH WILLIAMSON TX BROADCAST MEDIA
&&
EVENT NUMBER EWX1400307
CVPLocal storm report, Apr 14, 9:11 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 AM CDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 AM HAIL 13 NNW AUSTIN 30.48N 97.83W
04/14/2014 M0.25 INCH WILLIAMSON TX CO-OP OBSERVER
&&
EVENT NUMBER EWX1400308
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:16 PM CDT | Special Weather Statement | EWX | Williamson | 59 min |
| Apr 13, 9:44 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 46 min |
| Apr 14, 7:57 AM CDT | Special Weather Statement | EWX | Blanco | 48 min |
| Apr 14, 8:10 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 50 min |
| Apr 14, 8:37 AM CDT | Special Weather Statement | EWX | Gillespie | 38 min |
| Apr 14, 8:41 AM CDT | Special Weather Statement | EWX | Uvalde | 64 min |
| Apr 14, 8:57 AM CDT | Special Weather Statement | EWX | Williamson | 48 min |
| Apr 14, 9:18 AM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| Apr 14, 9:29 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Kendall | 46 min |
| Apr 14, 9:39 AM CDT | Special Weather Statement | EWX | Williamson | 36 min |
| Apr 14, 9:52 AM CDT | Special Weather Statement | EWX | Bexar | 38 min |
| Apr 14, 10:05 AM CDT | Special Weather Statement | EWX | Wilson | 40 min |
| Apr 14, 10:09 AM CDT | Special Weather Statement | EWX | Medina | 36 min |
| Apr 14, 10:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| Apr 14, 10:17 AM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 43 min |
| Apr 14, 10:35 AM CDT | Severe Thunderstorm Warning | EWX | Travis | 40 min |
| Apr 14, 10:47 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Guadalupe, Karnes, Wilson | 58 min |
| Apr 14, 11:04 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis | 41 min |
| Apr 14, 11:24 AM CDT | Special Weather Statement | EWX | Medina | 51 min |
| Apr 14, 11:33 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 42 min |
| Apr 14, 11:37 AM CDT | Special Weather Statement | EWX | Lavaca | 38 min |
| Apr 14, 11:46 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 44 min |
| Apr 14, 12:15 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Frio, Medina | 45 min |
| Apr 14, 12:25 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Lavaca | 50 min |
| Apr 14, 12:56 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Wilson | 49 min |
| Apr 14, 1:46 PM CDT | Special Weather Statement | EWX | Gonzales | 44 min |
| Apr 14, 2:03 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales | 42 min |
| Apr 14, 2:45 PM CDT | Special Weather Statement | EWX | Lavaca | 45 min |
| Apr 14, 3:15 PM CDT | Special Weather Statement | EWX | Lavaca | 30 min |
| Apr 14, 3:59 PM CDT | Freeze Warning | EWX | Burnet, Edwards, Gillespie, Kerr, Llano, Real | 18 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.